# SDR 06FDEA00031

- Difficulty date: January 5, 2006
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727-200
- Aircraft serial: 21493
- Aircraft time: 39,927 hours, 26,075 cycles
- Engine: Pwa JT8D1
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LFEC SHOWS CRACK INDICATIONS AT MCD DOUBLER LOWER FASTNER ROW BS 523,   524, 525 BETWEEN STR 27L AND 28L. COMPLIED WITH FED EX EA 7-5330-95979.
